(54.158.251.104)
Users online: 2305    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 3
First page : ( 385) Last page : ( 391)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00067.5

A Mathematical Study of Two Species Commensalism Model

Reddy J Goverdhan*, Rambabu Sita.B**

Vidya Jyothi Institute of Technology, Hyderabad

*Corresponding Author E-mail: goverdhanreddy.javini@gmail.com

**sitarambabu.b@gmail.com

Online published on 12 June, 2018.

Abstract

In this present paper we discussed two species commensalism model. Here first species (x) is commensal and the second species (y) is host. Commensalism is Ecological model interaction between two organisms. One organism benefits from other without harmed by the organism. Here we governed two non linear differential equations with natural resources and the model is represented by coupled non linear ordinary differential equations. All the equilibrium points are identified and discussed the local stability in each stage and also discussed the global stability by constructing suitable Lyapunov function and supported by numerical simulations using Mat Lab.

Top

Keywords

Commensal, Host, Equilibrium point, Global Stability, Lyapunov function.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
527,361,062 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.